# SDR UPS05845500

- Difficulty date: August 31, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4640162502N
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN BELT FRAME END FITTING CORRDED AT STA 1040 L21R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
